On the Homotopy Type of Subcomplexes of Tits Buildings

Abels H, ABRAMENKO P (1993)
Advances in Mathematics 101(1): 78-86.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Erscheinungsjahr
Zeitschriftentitel
Advances in Mathematics
Band
101
Ausgabe
1
Seite(n)
78-86
ISSN
PUB-ID

Zitieren

Abels H, ABRAMENKO P. On the Homotopy Type of Subcomplexes of Tits Buildings. Advances in Mathematics. 1993;101(1):78-86.
Abels, H., & ABRAMENKO, P. (1993). On the Homotopy Type of Subcomplexes of Tits Buildings. Advances in Mathematics, 101(1), 78-86. doi:10.1006/aima.1993.1042
Abels, H., and ABRAMENKO, P. (1993). On the Homotopy Type of Subcomplexes of Tits Buildings. Advances in Mathematics 101, 78-86.
Abels, H., & ABRAMENKO, P., 1993. On the Homotopy Type of Subcomplexes of Tits Buildings. Advances in Mathematics, 101(1), p 78-86.
H. Abels and P. ABRAMENKO, “On the Homotopy Type of Subcomplexes of Tits Buildings”, Advances in Mathematics, vol. 101, 1993, pp. 78-86.
Abels, H., ABRAMENKO, P.: On the Homotopy Type of Subcomplexes of Tits Buildings. Advances in Mathematics. 101, 78-86 (1993).
Abels, Herbert, and ABRAMENKO, P. “On the Homotopy Type of Subcomplexes of Tits Buildings”. Advances in Mathematics 101.1 (1993): 78-86.